Hmmm Never really thought about it as they are sugar coated? I have taken them during doing CD and it didn't affect me but I hope someone can answer officially for you. I know paracetamol is ok, but not 100% sure. I would have thought as long as you were not taking them every few hours for days and days that it shouldn't be a problem. Intrigued to know the answer tho!
Hope you are feeling better soon. xx
Hi Sorry your in so much pain. I think it will be ok to take some pain killers after a shake. Have you tried to fill a hot water bottle up with hot water and place it on your jaw with a towel on it so it wont burn your face? Hope that you feeling bettter soon..xx
I haven't taken them yet as I hadn't checked this thread. Mine are prescription - so stronger than normal. I'll taken one when get home as I don't want to have anything else now, or I'll be bound to wet myself on the drive home.